# SDR 29GA2019121600001

- Difficulty date: December 13, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N336AG
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 38,320 hours, 42,825 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Button
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 0067,  EMERGENCY LIGHT WILL NOT TURN OFF FROM FA PANEL.  EXERCISED FA PANEL PUSH BUTTON SWITCH, OPS CHECKED NORMAL IAW  MM 33-50-00-00-2.
